Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 42, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Nov 25, 2021, 7:59 AM CST. It took effect at Nov 25, 2021, 6:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2021, 7:59 AM CST (13:59 UTC)
- In effect from
- Nov 25, 2021, 6:00 PM CST
- Expired
- Nov 26, 2021, 9:19 AM CST
- In force
- 15 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
514 WHUS74 KLCH 251359 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 759 AM CST Thu Nov 25 2021 GMZ450-470-252200- /O.NEW.KLCH.SC.Y.0042.211126T0000Z-211126T1600Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 759 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM and Waters from Cameron LA to High Island TX from 20 to 60 NM. * WHEN...From 6 PM this evening to 10 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ452-472-252200- /O.NEW.KLCH.SC.Y.0042.211126T0300Z-211126T1600Z/ Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 759 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Coastal waters from Intracoastal City to Cameron LA out 20 NM and Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...From 9 PM this evening to 10 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ455-475-252200- /O.NEW.KLCH.SC.Y.0042.211126T0600Z-211126T1600Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 759 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...From midnight tonight to 10 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 13
4 follow-up statements
514 WHUS74 KLCH 252203 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 403 PM CST Thu Nov 25 2021 GMZ450-470-261015- /O.CON.KLCH.SC.Y.0042.211126T0000Z-211126T1600Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 403 PM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM and Coastal waters from Cameron LA to High Island TX out 20 NM. * WHEN...Until 10 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ452-472-261015- /O.CON.KLCH.SC.Y.0042.211126T0300Z-211126T1600Z/ Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 403 PM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Coastal waters from Intracoastal City to Cameron LA out 20 NM. * WHEN...From 9 PM this evening to 10 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ455-475-261015- /O.CON.KLCH.SC.Y.0042.211126T0600Z-211126T1600Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 403 PM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST FRIDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM and Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...From midnight tonight to 10 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
741 WHUS74 KLCH 260246 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 846 PM CST Thu Nov 25 2021 GMZ430-432-261100- /O.EXA.KLCH.SC.Y.0042.000000T0000Z-211126T1600Z/ Sabine Lake-Calcasieu Lake- 846 PM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CST FRIDAY... * WHAT...North winds 15 to 20 kts with highers gusts and choppy seas are expected. * WHERE...Sabine Lake and Calcasieu Lake. * WHEN...Until 10 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ435-261100- /O.EXA.KLCH.SC.Y.0042.211126T0600Z-211126T1600Z/ Vermilion Bay- 846 PM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST FRIDAY... * WHAT...North winds 15 to 20 kts with highers gusts and choppy seas are expected. * WHERE...Vermilion Bay. * WHEN...From midnight tonight to 10 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-470-261100- /O.CON.KLCH.SC.Y.0042.000000T0000Z-211126T1600Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 846 PM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM and Coastal waters from Cameron LA to High Island TX out 20 NM. * WHEN...Until 10 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ452-472-261100- /O.CON.KLCH.SC.Y.0042.211126T0300Z-211126T1600Z/ Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 846 PM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Coastal waters from Intracoastal City to Cameron LA out 20 NM. * WHEN...From 9 PM this evening to 10 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ455-475-261100- /O.CON.KLCH.SC.Y.0042.211126T0600Z-211126T1600Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 846 PM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST FRIDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM and Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...From midnight tonight to 10 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
949 WHUS74 KLCH 260932 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 332 AM CST Fri Nov 26 2021 GMZ430-432-435-261045- /O.CAN.KLCH.SC.Y.0042.000000T0000Z-211126T1600Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 332 AM CST Fri Nov 26 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Small craft should exercise caution through 10 AM this morning. $$ GMZ450-452-455-470-472-475-261600- /O.CON.KLCH.SC.Y.0042.000000T0000Z-211126T1600Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 332 AM CST Fri Nov 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 10 AM CST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 13
025 WHUS74 KLCH 261519 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 919 AM CST Fri Nov 26 2021 GMZ450-452-455-470-472-475-261630- /O.CAN.KLCH.SC.Y.0042.000000T0000Z-211126T1600Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 919 AM CST Fri Nov 26 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds will remain breezy into the afternoon and small craft should still exercise caution. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 6:09 AM CST, 1 hour 50 minutes earlier.
Area forecast discussion, Nov 25, 6:09 AM CST, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
609 AM CST Thu Nov 25 2021
.DISCUSSION...
For the 11/25/21 1200 UTC TAF package.
&&
.AVIATION...
VFR all sites this morning under mostly mid/high level cloud
cover. Showers are expected to begin spreading into the area later
this morning ahead of an approaching cold front, with MVFR to IFR
CIGS forecast to accompany the rainfall. An isolated thunderstorm
cannot be ruled out, but most convective cells should remain
showers. Most of the rain will be over with by early to mid
evening as the front sweeps through the area, though a period of
lingering MVFR CIGS will follow the frontal passage. All sites are
expected to be VFR again by the end of this forecast period.
13
&&
.PREV DISCUSSION... /issued 439 AM CST Thu Nov 25 2021/
SHORT TERM [Today through Saturday]...
Another mostly quiet night across the forecast area albeit with a
fair amount of multi-layer cloud cover overhead, with the area
still within a return flow/WAA regime ahead of an approaching
CDFNT currently near a Paris to Waco Texas line. Local radar not
showing much across the area just yet, with some isolated light
showers across SE TX and an area of light rain/drizzle to the west
of Marsh Island. Farther to the NW, there is a decent pre-frontal
band of showers and isolated thunderstorms just pushing into NW
LA, with more scattered shower activity between this band and the
actual SFC front. Temperatures across the area are well above
seasonal normals, ranging from the upper 50s NE to mid 60s SW.
The band of showers and isolated thunderstorms should begin to
push into interior SE TX around or shortly after sunrise, then
continue to steadily progress through the rest of the area over
the course of the day, with the actual front lagging several
hours behind. This will allow temperatures to warm, though
moderated by the rains and eventually post-frontal CAA across
interior SE TX and Central LA. Highs in these areas are expected
to top out in the mid/upper 60s, with Acadiana forecast to be the
warm spot, reaching the mid 70s.
Any lingering rains will push off to the SE by early to mid
evening, with the rest of the night dominated by post-frontal CAA.
Lows THU night into FRI morning are expected to range from around
40 north to the mid/upper 40s along and south of I-10. Continuing
CAA amid brisk northerly winds and these much cooler temperatures
will lend a blustery feel to start off Black Friday, though at
least latest guidance is pointing toward less cloud cover and
more sun than in previous forecasts. Winds will subside through
the day as SFC high pressure settles into the region. Temperatures
will struggle to warm, and are forecast to top out in the mid 50s
to around 60, well below seasonal normals. With the SFC high
continuing to settle south FRI night, good radiational cooling is
likely, though this will hinge at least in part on any clouds
starting to intrude from the from the W/SW via an active southern
stream jet. For the time being, there is decent consensus in
operational and ensemble guidance for lows ranging from the
mid/upper 30s north (along with some frost across Central LA) to
around 40 along the I-10 corridor FRI night into SAT morning.
Cloud cover will continue to increase through SAT morning ahead of
an upper low opening up and ejecting EWD out of the Desert SW.
This feature is progged to traverse TX SAT and SAT night,
becoming increasingly absorbed by an upper trof digging into the
ERN CONUS and inducing a weak SFC low/wave along the western end
of frontal boundary draped across the northern Gulf that
subsequently tracks off to the E/SE. Widespread rains are expected
to spread across the area starting SAT afternoon and continuing
into SAT night. With a cool airmass already in place, the
clouds/PCPN will keep temperatures SAT afternoon from rising much
above 60, while at the same time helping buoy low temperatures SAT
night a good 5 to 10 degrees warmer.
13
LONG TERM [Sunday through Wednesday]...
Early Sunday a short wave will move into the gulf while surface high
pressure and a drier air mass builds in. This will shunt any
lingering rainfall off toward the south and east as the morning
progresses. Dry weather is expected from Sunday afternoon or evening
through the middle of the coming week with temperatures around or
slightly above normal values for the time of year as a ridge remains
over the region.
05
MARINE...
Light to modest onshore flow will continue today ahead of an
approaching cold front, which is forecast to push through the
coastal waters this evening. Showers and a few thunderstorms are
possible today and tonight, with a strong offshore flow developing
this evening after the frontal passage. Exercise caution headlines
have been inserted for the coastal lakes and bays, with small
craft advisories for the Gulf waters. Winds will subside Friday
into Friday night as high pressure settles into the area. Winds
and rain chances will increase again over the weekend as a weak
area of low pressure traverses the northwest Gulf.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 69 38 56 33 / 80 10 0 0
LCH 73 45 59 40 / 90 30 0 0
LFT 75 45 59 39 / 80 40 0 0
BPT 73 45 60 43 / 90 20 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory from midnight tonight to 10 AM CST Friday
for GMZ455-475.
Small Craft Advisory from 6 PM this evening to 10 AM CST Friday
for GMZ450-470.
Small Craft Advisory from 9 PM this evening to 10 AM CST Friday
for GMZ452-472.
Small Craft Exercise Caution from this evening through Friday
morning for GMZ430-432.
Small Craft Exercise Caution from late tonight through Friday
morning for GMZ435.
&&Hazardous weather outlook, Nov 25, 6:18 AM CST, 1 hour 41 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 618 AM CST Thu Nov 25 2021 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-261230- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 618 AM CST Thu Nov 25 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. A cold front will move through the area today preceded and accompanied by showers and isolated thunderstorms. No severe weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Widespread rains are expected across the area Saturday and Saturday night. No thunderstorms are forecast, and no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ455-475-261230- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 618 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST FRIDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. A cold front will move through the area today preceded and accompanied by showers and isolated thunderstorms. No severe weather is expected at this time. Strong and gusty north winds will follow the frontal passage, and a small craft advisory is in effect for the Gulf waters. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Elevated north winds will continue into Friday morning, and a small craft advisory is in effect for the Gulf waters. Widespread rains are expected across the area Saturday and Saturday night. No thunderstorms are forecast, and no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-261230- Sabine Lake-Calcasieu Lake-Vermilion Bay- 618 AM CST Thu Nov 25 2021 This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. A cold front will move through the area today preceded and accompanied by showers and isolated thunderstorms. No severe weather is expected at this time. Strong and gusty north winds will follow the frontal passage, and small craft should exercise caution tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Elevated north winds will continue into Friday morning, and small craft should continue to exercise caution. Widespread rains are expected across the area Saturday and Saturday night. No thunderstorms are forecast, and no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ452-472-261230- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 618 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST FRIDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. A cold front will move through the area today preceded and accompanied by showers and isolated thunderstorms. No severe weather is expected at this time. Strong and gusty north winds will follow the frontal passage, and a small craft advisory is in effect for the Gulf waters. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Elevated north winds will continue into Friday morning, and a small craft advisory is in effect for the Gulf waters. Widespread rains are expected across the area Saturday and Saturday night. No thunderstorms are forecast, and no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-470-261230- Coastal waters from Cameron LA to High Island TX out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 618 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST FRIDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. A cold front will move through the area today preceded and accompanied by showers and isolated thunderstorms. No severe weather is expected at this time. Strong and gusty north winds will follow the frontal passage, and a small craft advisory is in effect for the Gulf waters. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Elevated north winds will continue into Friday morning, and a small craft advisory is in effect for the Gulf waters. Widespread rains are expected across the area Saturday and Saturday night. No thunderstorms are forecast, and no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 13
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.